# SDR CA040726005

- Difficulty date: July 19, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 5,130 hours
- Engine: Allsn 250C20B
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 103871501
- Condition: Debonded
- Location: Exciter Box
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) THE FLIGHT CREW WAS UNABLE TO START NR 1 ENGINE.   NR 1 IGNITION EXCITER UNIT WAS DETERMINED TO HAVE FAILED. UPON INVESTIGATION IT WAS FOUND THAT THE CONNECTOR PLUG ATTACHMENT ON THE EXCITER BOX HAD DEBONDED CAUSING THE FAILURE. THE UNIT WAS REPLACED.
